Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

I have had this raw sore now for two months. How to get it to go away ?

While having sex i rubbed myself raw not using lube. I have had this raw sore now for two months I haven t a clue how to get it to go away. please help.
Asked On : Tue, 22 Feb 2011
Answers:  2 Views:  279
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
thanks for choosing health care magic.From the question it seems that is an ulcer which is refusing to heal.You need to get your self examined.You may need some investigation like blood sugar and local examination to know the cause.Avoid applying anything without seeing a doctor.for pain you can analgesics.Use barrier during sexual relations to avoid and pain and if it is a disease then its transmission to your partner.
Answered: Tue, 22 Feb 2011
I find this answer helpful
  User's Response
can kidney cancer play a role in the healing. I have had kidney cancer (stage IV) diagnosed about a year ago with stage IV. I have seen blood in my urine also.
Answered: Tue, 22 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor